So sad going thru withdrawls

Discussion in 'Spirituality/Worship' started by spurfrog, Apr 11, 2006.

  1. spurfrog

    spurfrog New Member

    Any help prayer encouragement would be so appreciated!!
    I have fibromyalgia, liver and kidney problems and I was just diagnosed with all these a few weeks ago. My Dr.s here at home had put me on many different drugs to help symptoms but didn't look for more problems. I finally went to the Mayo and they helped me so much. They want me off all my medications. I am on Cymbalta, Lunesta, Vicodin, Nuerontin, Soma and Promethazine. I have gotten off of all pretty much cold turkey and have beed doing pretty good except I am having horrible mood swings, and hard time breathing and sleeping. I know I am getting enough O2 however these symptoms are just getting worse. To add even more stress and emotional problems I had to put my dog of 11 years down last night. This dog, member of our family, taught both my girls how to walk, watched over them and went thru all these medical problems with me as only a true friend could. My husband was out of town and couldn't get home although he tried very hard. We spent the day on the phone together crying. I know it was the right thing for my best friend although it is never easy. All I could do last night was work at breathing in and out.
    Anyway, I would really love some encouragment and any advice about withdrawls from meds you may have. The Dr. here at home won't help me get off of these meds. He is miffed that I went someplace else for help. Thank you all God Bless
    Spurfrog
  2. morningsonshine

    morningsonshine New Member

    Sorry you are struggling so much, with the Meds. and losing a faithful friend.
    Last summer, when i felt i couldn't breath. I wrote the word Breath on a peice a paper in bright orange, and left it out for me to see.
    Every once in a while a still pull it out. Weird, i know, put it seemed to help my brain out.

    Sending prayers,

    Have you talked to your Dr. at Mayo?

    God Bless
  3. spurfrog

    spurfrog New Member

    Thank you I will try that. I will try anything! My problem is when I try to take a deep breath it wont go in all the way. My lungs don't feel like they are filling up with air. UGG!!
    I haven't talked with the Dr. at Mayo yet. I think I will give him a call today.
    Thank you for your reply
    God Bless
    Spur
  4. fivesue

    fivesue New Member

    stopping all the meds basically cold turkey. That would make anyone down. You were on two antidepressants and the sleeping pills and the others. Did you do it all at once?

    Since they wanted you off all meds, did they tell you how to do it? Just wondering. I would start with one and wean off and then another. I'm very disappointed that someone didn't help you in the withdrawal process.

    As I don't know what you are on now or how much or how you're feeling except very down, I don't know what to say, but I will pray that you will find someone to help you with this....call the Mayo Clinic and ask for help with withdrawal so you can come see them.

    Prayers for you and your physical health and for your heart to heal after the loss of your dear dog.

    Hugs,
    Sue

    I will pray for you,
  5. spurfrog

    spurfrog New Member

    I found out that I have pnemonia...at least I know it wasn't all from getting of my meds. The dr. I saw today really helped me in terms on what to expect. Thank goodness I found someone who is willing to help me along the process. Thank you all for your prayers. I guess I was just expecting the Fibro was causing these breathing problems, or the withdrawls. I guess I overlooked that I could really be sick with something else.
    I didn't go off all the meds completely cold turkey. Just the Lunesta and cymbalta. That was a personal preference instead of dragging the process out for months. The Dr. said I was more than 1/2 way there. So that made me feel better.
    Thank you all for your prayers
    Spurfrog
  6. morningsonshine

    morningsonshine New Member

    I'm so glad you found a reason for your shortness
    of breath, it's such a relief knowing why are bodies
    are doing something.

    And a Dr. willing to help, you are on your way.
    Will pray for quick recovery for you!

    ((hugs))
  7. MamaR

    MamaR New Member

    So sorry that you are having these problems, but also relieved to see in later post that you found out the cause of the breathing problem.
    At least they can treat it now.
    I have COPD, so I truly know about breathing issues!

    I also know the pain of losing a dear beloved pet. It is hard, but... especially hard when we are not in good health.
    But, I did like you....tears help us so much. As a dear friend here told me, when I was grieving...it helps cleanse us.

    I will pray for you tonight!

    Love.....Mari
    [This Message was Edited on 04/11/2006]
  8. fivesue

    fivesue New Member

    Sorry you are sick, but that is actually good news that there is a reason for your shortness of breath....not that it's a good one!

    And, the doc helped you with the medicine withdrawal. I'm so pleased. I will pray that all goes well, and I also pray the antibiotics will work quickly.

    Sue